hyperryan11

403d

hi i’m jonah, i’m ftm (female to male)
i have pots, asd, and other disorders. recently i’ve been feeling disconnected from reality, does your anxiety medication ever make you feel like this? almost after you take nyquil and you feel floaty

Anxiety (Including GAD)

Autism Spectrum Disorder (ASD)

Depression

View all
  • e.j

    403d

    hey there! I am also transgender :) the only anxiety meds that ever made me feel that way turned out to be the incorrect kind! I would talk to your doctor about feeling disconnected and ask for either a different dosage or try a new medication!

  • e.j

    403d

    of course though, it could just be your body getting used to the medication, depending on how long you've been on them!

  • Crow

    402d

    I personally dont know how the med might react with your other conditions but talk to ur doctor abt it! I know im not supposed to take cough syrups with DM in it as it can possibly cause serotonin syndrome, so just be careful with interactions!

  • Eliohwes

    402d

    I always felt that way when I was first getting used to it, and when it became “normal” for me to take it it wouldn’t feel that way. But if that doesn’t end up being the case, in my experience that usually means it’s not the right dosage or kind for you, so it’s always best to check with your doctor 💕

  • cryptic

    400d

    my anxiety + depression + adhd meds made everything awful. i felt so disconnected and hopeless. every time i would go to the psychiatrist and ask for a lower dose he would raise the dosage and threaten to send me to the grippy sock vacation. i just straight up stopped taking the meds and seeing him. not saying this will work for you, but maybe a lower dosage would help??? they work so differently for everyone.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.